# SDR UPS98227569

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SEAT TRACK UPPER AND LOWER FLANGES STA 1070-1130 RBL 45 WL 208.  REMOVED CORRODED SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED IAW SRM 51-30-2, 53-10-5.
